Date: 03 May 2009

Calculation of the propagation constants and fields of polarized electromagnetic TM waves in a nonlinear anisotropic layer

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Propagation of polarized electromagnetic TM waves through a nonlinear homogeneous nonmagnetic dielectric layer located between two homogeneous isotropic half-spaces is considered. The dispersion equation is derived for the propagation constants (eigenvalues) of waves in the layer. The propagation constants for nonlinear and linear media in the layer are compared. The propagation constants and fields (eigenfunctions) are calculated.

Original Russian Text © D.V. Valovik, Yu.G. Smirnov, 2009, published in Radiotekhnika i Elektronika, 2009, Vol. 54, No. 4, pp. 411–417.